Follow
Calin Serban
Calin Serban
Verified email at e-uvt.ro
Title
Cited by
Cited by
Year
Periodic and Neumann problems for discrete p (⋅)-Laplacian
C Bereanu, P Jebelean, C Şerban
Journal of Mathematical Analysis and Applications 399 (1), 75-87, 2013
402013
Superlinear discrete problems
G Bonanno, P Jebelean, C Şerban
Applied Mathematics Letters 52, 162-168, 2016
252016
Multiple periodic solutions for perturbed relativistic pendulum systems
P Jebelean, J Mawhin, C Şerban
Proceedings of the American Mathematical Society 143 (7), 3029-3039, 2015
232015
Ground state and mountain pass solutions for discrete p (⋅)-Laplacian
C Bereanu, P Jebelean, C Şerban
Boundary Value Problems 2012 (1), 1-13, 2012
202012
Periodic solutions for discontinuous perturbations of the relativistic operator
P Jebelean, J Mawhin, C Şerban
Bulletin des Sciences Mathématiques 140 (1), 99-117, 2016
142016
Boundary value problems for discontinuous perturbations of singular ϕ-Laplacian operator
P Jebelean, C Şerban
Journal of Mathematical Analysis and Applications 431 (1), 662-681, 2015
142015
The Dirichlet problem for discontinuous perturbations of the mean curvature operator in Minkowski space
C Bereanu, P Jebelean, C Serban
arXiv preprint arXiv:1502.00534, 2015
132015
Three solutions for discrete anisotropic periodic and Neumann problems
G Bonanno, P Jebelean, C Serban
Dynamic Sys. Appl 22, 183-196, 2013
132013
Existence of solutions for discrete p-Laplacian with potential boundary conditions
C Şerban
Journal of Difference Equations and Applications 19 (3), 527-537, 2013
122013
Three periodic solutions for discontinuous perturbations of the vector p-Laplacian operator
G Bonanno, P Jebelean, C Şerban
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 147 (4 …, 2017
102017
Nontrivial solutions for potential systems involving the mean curvature operator in Minkowski space
D Gurban, P Jebelean, C Şerban
Advanced Nonlinear Studies 17 (4), 769-780, 2017
92017
Multiplicity of solutions for periodic and Neumann problems involving the discrete (p)-Laplacian
C Serban
Taiwanese J. Math 17 (4), 1425-1439, 2013
82013
A vector -Laplacian type approach to multiple periodic solutions for the -relativistic operator
P Jebelean, J Mawhin, C Şerban
Communications in Contemporary Mathematics 19 (03), 1650029, 2017
72017
Nontrivial solutions for a class of one-parameter problems with singular φ-Laplacian
C Bereanu, P Jebelean, C Serban
Ann. Univ. Buchar. Math. Ser 3, 155-162, 2012
62012
Dirichlet problems with mean curvature operator in Minkowski space
C Bereanu, P Jebelean, C Şerban
New Trends in Differential Equations, Control Theory and Optimization …, 2016
52016
Numerical extremal solutions for a mixed problem with singular ϕ …
P Jebelean, C Popa, C Şerban
Nonlinear Differential Equations and Applications NoDEA 2 (21), 289-304, 2013
52013
Morse theory and multiple periodic solutions of some quasilinear difference systems with periodic nonlinearities
P Jebelean, J Mawhin, C Şerban
Georgian Mathematical Journal 24 (1), 103-112, 2017
42017
Multiplicity results for some quasilinear differential systems with periodic nonlinearities
P Jebelean, J Mawhin, C Serban
Minimax Theory Appl 2, 69-78, 2017
42017
Fisher-Kolmogorov type perturbations of the relativistic operator: differential vs. difference
P Jebelean, C Şerban
Proceedings of the American Mathematical Society 146 (5), 2005-2014, 2018
32018
Multiple critical orbits to partial periodic perturbations of the p-relativistic operator
P Jebelean, J Mawhin, C Şerban
Applied Mathematics Letters 104, 106220, 2020
12020
The system can't perform the operation now. Try again later.
Articles 1–20